Short certificates for chromatic equivalence

Bukovac, Zoe, Farr, Graham and Morgan, Kerri 2019, Short certificates for chromatic equivalence, Journal of graph algorithms and applications, vol. 23, no. 2, pp. 227-269, doi: 10.7155/jgaa.00490.

Attached Files
Name Description MIMEType Size Downloads

Title Short certificates for chromatic equivalence
Author(s) Bukovac, Zoe
Farr, Graham
Morgan, KerriORCID iD for Morgan, Kerri orcid.org/0000-0002-7263-8340
Journal name Journal of graph algorithms and applications
Volume number 23
Issue number 2
Start page 227
End page 269
Total pages 43
Publisher Brown University
Place of publication Providence, R.I.
Publication date 2019
ISSN 1526-1719
1526-1719
Language eng
DOI 10.7155/jgaa.00490
Indigenous content off
Field of Research 0102 Applied Mathematics
0802 Computation Theory and Mathematics
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2019, Journal of Graph Algorithms and Applications
Persistent URL http://hdl.handle.net/10536/DRO/DU:30129024

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 20 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 20 Aug 2019, 08:07:06 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.